# SDR CALA2024053101656

- Difficulty date: May 27, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 56,776 hours, 20,630 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DOES NOT ENGAGE WHEN CMD SWITCH IS PUSHED, SWITCH LIGH TS DO NOT COME ON AND CMD STATUS DOES NOT SHOW ON THE FLIGHT MOD E ANNUNCIATOR CMD A OR CMD B PERFORM LAND VERIFY TEST PER MM 22-11-00-700-801, TEST PASS.
